Affordable Access

Publisher Website

The efficiency of the use of asymptotic solutions in calculations by the Monte Carlo method

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
12
Issue
1
Identifiers
DOI: 10.1016/0041-5553(72)90072-9
Disciplines
  • Computer Science

Abstract

Abstract VARIOUS algorithms of the Monte Carlo method, constructed by using approximate solutions of the adjoint problem, are known [1–3]. In the present paper the efficiency of some algorithms of this type is studied by the example of the passage of particles through a plane layer of matter with isotropic scattering. Algorithms constructed by means of the approximate asymptotic solution of Milne's spherical problem for anisotropic scattering are also considered. These algorithms are used to solve practical problems of estimating the time distribution of the illumination of an area at a great optical distance from a directed source of light.

There are no comments yet on this publication. Be the first to share your thoughts.